# SDR CA120716017

- Difficulty date: July 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34055
- Condition: Faulted
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IGNITION NOT FIRING AT START UP, FUEL, BUT NO START.  FAULTY IGNITERS DETERMINED AS CAUSE.
